皇冠官方网站_皇冠体育官方网站_皇冠体育官网,官网,官方网站,官方网址

    <em id="dvxnn"></em>

    <big id="dvxnn"><thead id="dvxnn"></thead></big>

      <ol id="dvxnn"><menuitem id="dvxnn"><video id="dvxnn"></video></menuitem></ol>

        当前位置:首页 > 科研人员

        张立群

        时间:2015-01-16  来源:文本大小:【 |  | 】  【打印

        办公室:N927

        电话:010-82541568

        箱:lqzhang@math.ac.cn 

        研究方向:非线性偏微分方程、几何分析

        表论著:

        1.   Zhang Liqun, (1988), Uniqueness of ground state solutions,Act. Math. Sci. 449-468.

        2.   Zhang Liqun, (1989), On the existence of positive solutions of a class nonlinear elliptic equations, Act. Math. Sinica. 2, 268-276.

        3.   Zhang Liqun (jointed with Kwong man kam) (1991), Uniqueness of positive solutions of u+ f(u)=0 in Rn, J. Diff. Integral Eq. Vol. 4., 583599.

        4.   Zhang Liqun, (1991), On the existence of positive solutions of nonlinear elliptic equations in half space, Act. Math. Sci. Vol. 11, No. 4, 473-478,

        5.   Zhang Liqun, (1991), Uniqueness of positive solutions of semilinear elliptic equatiions, Act. Math. Sci., Vol. 11, No. 2, 130-142.

        6.   Zhang Liqun, (1992), Uniqueness of positive solutions of u+u+up=0, Comm. in P.D.E., 17, 1141-1164.

        7.   Zhang Liqun, (1995), Uniqueness of positive solutions of semilinear elliptic equations, J. Diff. Equ., Vol. 115, No. 1, 1-23.

        8.   Zhang Liqun, (1999), On the generic eigenvalue flow of a family of metrics and its application. Comm. Anal. Geo., Vol. 7, No. 2, 293-312.

        9.   Zhang Liqun, (jointed with Wang guo fang) (1999) Non-topological solutions of the relativistic SU(3) Chern-Simons Higgs model. Comm. Math. Phy. 202, 501-515.

        10. Zhang Liqun, (jointed with zhang xiao) (2000) Remarks of the positive mass theorem. Comm. Math. Phy. 208, 663-669.

        11. Zhang Liqun,(2000) An uniform growth estimates of L-harmonic functions. Chinese Ann.of Math., Vol 21B, No. 2, 1-10.

        12. Zhang Liqun, (jointed with Chou kai-seng)(2000) On the uniqueness of stable ultimate shapes for the anisotropic curve shortening problem. Math. Manuscript,102, 101-110.

        13. Zhang Liqun,(2001) (jointed with Wei juncheng) On a nonlocal eigenvalue problem. Ann. Scuola Norm. Sup. Pisa CL. Sci(4) vol XXX 41-61.

        14. Zhang Liqun (2004) (jointed with Xin zhou-ping) On the global existence of solutions of Prandtl's system. Advance in Mathematics, Vol. 181, Issue 1, pp.88-133.

        15. Wendong Wang, Zhang Liqun, The C^a regularity of a class of non-homogeneous ultraparabolic equations, Science in China Series A :Mathematics, Vol.52, No.8, 1589-1606, 2009.

        附件
        相关文档

        Sitemap

        时时彩平台信誉安全| 永乐国际ag旗舰厅| 最正规的时时彩网站|